zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exponential asymptotic stability for nonlinear neutral systems with multiple delays. (English) Zbl 1220.34097
The author first obtains an exponential decay result for solutions to certain nonlinear delay differential-difference inequalities. Applying this result to a nonlinear neutral delay differential system of equations, an exponential asymptotic stability result on this system is proved. The exact statements are too complicated to be reproduced here.

MSC:
34K20Stability theory of functional-differential equations
34K40Neutral functional-differential equations
34K25Asymptotic theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Alekseev, V. M.: An estimate for the perturbations of the solutions of ordinary differential equations. Vestn. mosk. Univ. ser. 1 mat. Mekh. 2, 28-36 (1961)
[2] Bartha, M.: On stability properties for neutral differential equations with state dependent delays. Diff. eqns. Dyn. syst. 7, 197-220 (1999) · Zbl 0983.34076
[3] Brauer, F.: Perturbations of nonlinear systems of differential equations. J. math. Anal. appl. 14, 198-206 (1966) · Zbl 0156.09805
[4] Gyori, I.; Hartung, F.: Preservation of stability in a linear neutral differential equations under delay perturbations. Dyn. syst. Appl. 10, 225-242 (2001) · Zbl 0994.34065
[5] Hale, J. K.; Lunei, S. M. Verduyn: Introduction to functional differential equations. (1933)
[6] Hsiao, F. S.; Hwang, J. D.: Criterion for asymptotic stability of uncertain multiple time-delay systems. Electron. lett. 32, 410-412 (1996)
[7] Hui, G. D.; Hu, G. D.: Simple criterion for stability of neutral systems with multiple delay. Int. J. Syst. sci. 28, 1325-1328 (1997) · Zbl 0899.93031
[8] Kolmanovskii, V. B.; Nosov, V. R.: Stability of functional differential equations. (1986) · Zbl 0593.34070
[9] Kuang, K.: Delay differential equations with applications in population dynamics. (1993) · Zbl 0777.34002
[10] Lien, C. H.: Asymptotic criterion for neutral systems with multiple time delays. Electron. lett. 35, 850-852 (1999)
[11] Oucheriah, S.: Measures of robustness for uncertain time-delay linear systems. ASME. J. Dyn. syst. Meas. control 117, 633-635 (1995) · Zbl 0844.93063
[12] Si, L.; Ma, W.: The algebraic criteria for stability of linear autonomous differential systems of neutral-type. Chin. sci. Bull. 33, 1059-1061 (1988) · Zbl 0687.34066
[13] Zhang, Y.: Stability of large scale neutral differential systems. Sci. sin. (Ser. A) 31, 1292-1304 (1988) · Zbl 0672.34070
[14] Zhang, Y.; Banks, S. P.: K-exponential stability of nonlinear delay systems. IMA J. Of math. Contr. inform. 9, 89-99 (1992) · Zbl 0755.93039
[15] Zhang, Y.; Zhang, Y.; Wang, M. Q.: Nonlinear delay differential inequalities and its applications. Chin. sci. Bull. 38, 1455-1458 (1993)
[16] Zhang, Y.; Zhang, Y.; Wang, L.: K-stability of nonlinear delay systems. Sci. sin. (Ser. A) 37, 641-652 (1994) · Zbl 0814.34067